uniqueness of Dirichlet operators — 1 articles found.

Markov uniqueness and its applications

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (1) 1993, pp. 1–6
Vol.15 (1) 1993
S. Albeverio / M. Röckner / T.-S. Zhang Details
(Received: 1993-03-05 )
(Received: 1993-03-05 )

S. Albeverio / M. Röckner / T.-S. Zhang


No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: (infinite dimensional) diffusions, Dirichlet forms, Generalised Schrödinger operators, Sobolev spaces on infinite dimensional spaces, quantum fields, stochastic differential equations in infinite dimensions, stochastic quantization, uniqueness of Dirichlet operators, uniqueness of the martingale problem

AMS Subject Classification: Dirichlet spaces 31C25

PDF(click to download): Markov uniqueness and its applications

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.